Psycho-Babble Medication | about biological treatments | Framed
This thread | Show all | Post follow-up | Start new thread | List of forums | Search | FAQ

Re: To SLS

Posted by Denise1966 on July 15, 2005, at 15:14:04

In reply to Re: To SLS Denise1966, posted by SLS on July 14, 2005, at 7:05:22

Hi Scott,

Re possibility number one, I know what you mean about rebound improvements as I've experienced this in the past when initially stopping SSRIs, it's like you feel better than before you took them and when you were taking them but you know the feeling is not going to last. I don't remember experiencing a rebound improvement with Nardil so I don't think this is a viable option. Mindyou I hated Nardil so much maybe psychologically I was just relieved to have come off them. Don't have much forward to when I start the months trial again really do I :-)

I'm hoping it's option two but having said that the whole fact that the Seroxat worked 50% after the Nardil could just be pure fluke. I guess I'll have to wait and see.

The Seroxat worked about 50% for about two years with the odd bad week here and there but maybe because I'd had that lift in the depression after two years of hell psychologically it sort of kept me going. Since Christmas the rot has set in. I've just been made redundant from IBM and you know what? I really didn't care much when they told me.

If this experiment doesn't work I'm definately going to go with ECT and if that doestn't work then I'll try either VNS or deep brain stimulation because I'm sick of this whole drug merry go round. This whole cycle of going a drug for six weeks and then upping the dose if it doesn't work and then adding something else for weeks if that doesn't work and then finally having to go through the awful withdrawal in order to start again from scratch, and there goes another 3 months of your life down the drain.

Because I have to go through the two week washout period before taking the Nardil I stopped taking anything almost two weeks ago and I'm starting to feel really morose and morbid, flat and just generally creepy, although no anxiety anymore. Even the Zyprexa which actually used to help my depression doesn't seem to do much these days, it only seemed to help when I had the anxiety.

I was just reading the stiff neck thread and can really relate to what you say about your jaw getting tense and your neck being stiff when the drugs aren't working and then when they do work all that goes, I've experienced this myself in the past. I also know from my experience of SSRIs working really well years ago that when they do work I always used to get a sensation just behind my eyes and top of my nose, I could actually feel things happening in my brain. I've never felt that sensation in the last four years and they've never worked that well.

I saw your notes on the trileptal and I'm really sorry it's no longer working, I spose it's time to try out the RU486.

I don't think I'm in a position to give you any advice but after seeing the list of all the drugs you've had to tried and from seeing your posts over the years, if I were you I wouldn't put all my eggs into the drugs basket, I think you should be looking at VNS or DBS in parallel to trying the drugs but then that's just my opinion. I guess it all depends on how desperate you feel.

Denise



Share
Tweet  

Thread

 

Post a new follow-up

Your message only Include above post


Notify the administrators

They will then review this post with the posting guidelines in mind.

To contact them about something other than this post, please use this form instead.

 

Start a new thread

 
Google
dr-bob.org www
Search options and examples
[amazon] for
in

This thread | Show all | Post follow-up | Start new thread | FAQ
Psycho-Babble Medication | Framed

poster:Denise1966 thread:527060
URL: http://www.dr-bob.org/babble/20050713/msgs/528115.html